Couldn't find what you looking for?

TRY OUR SEARCH!

This is my second time coming off methadone,the first of which was obviously unsuccessful (use of heroin two weeks into complete meth withdrawal). I managed to stay at 60 mils this time and went down pretty slowly to minimize the pain. I'm only on my 4th day and the past 2 nights have been sleepless. As I type I have a massive headache,weakness,high anxiety,achy stomach,and sore muscles.I can't get comfortable to save my life.If anyone has any suggestions I'd greatly appreciate it.I also have about 3 mils left I'm trying not to touch.Does anyone know (since you ween yourself off anyway)if taking 1 mil or so would set me back or help.I'm guessing it would only prolong it but I'd love to hear different.

Loading...

Today is the 30th day since my last dose of methadone, (yes I'm still counting). So I can say I feel your pain. I had all your symptoms. The first two weeks are the worst. The sleepless nights are brutal. It may be hard to believe this now, but it does slowly get better.
Once the physical withdrawals become manageable, you deal with the mental withdrawals, (or at least thats my case). I cant deny it, I like to get loaded. That's my disease. This is the hardest fight of my life.
So I can offer you advice from my personal experience. The physical pains will subside. The biggest challenge will be mental. Good luck....
Reply

Loading...